# SDR SWIA200312478

- Difficulty date: October 2, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 3,581 hours, 3,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 RT INTERCOSTAL ON FLANGE RBL 36 CRACKED.  (DISCOVERED DURING C-CHECK INSPECTION)  REPAIRED INTERCOSTAL IAW CRJ REO 601R-53-41-059 REV ''A'' & RII 53-401.  REPAIR ANGLE P/N:  S6144-14
